# SDR SWAA2015121146991

- Difficulty date: November 28, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 27,988 hours, 16,549 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER IN SPAR SKIN CRACKED, BETWEEN STATION 96.5 - 98.0 AT REAR SPAR.  REPAIRED SKIN IAW CCO.
